Monthly Archives: September 2017

This video made me laugh today

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Daily Mail publishes again

The Daily Mail published another article about benzodiazepines today.  The heading is a bit misleading as benzodiazepines aren’t really antidepressants but there is always some inaccuracy in these articles.  There are over 100 comments, mostly supportive of the article. http://www.dailymail.co.uk/health/article-4919048/The-nurse-driven-brink-suicide-anti-depressants.htmlContinue reading

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Having a clear out

Continuing the process of getting rid of unnecessary clutter.  Portable gas heater was uplifted yesterday.  I don’t think I ever used it, just kept it in case of a power cut.  Now I am not strong enough to lift the … Continue reading

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Letter published in Scotsman newspaper

Harmful Drugs  With reference to Marion Brown’s letter of 18 September on “Antidepressants”, I too read with interest the recent articles on Alzheimer’s disease and lack of neurological services in Scotland. I consumed a benzodiazepine and many different antidepressants for … Continue reading

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Went to swimming pool

I was so disappointed that I had hurt my back and could not get to the pool.  But today I made it and I managed 4 lengths of the pool.  It was easier than the last time in spite of … Continue reading

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Another letter published in BGJP re MUS

I am always surprised when the BJGP publishes my letters!!! http://bjgp.org/content/early/2017/08/28/bjgp17X692537/tab-e-letters

Posted in Benzodiazepine withdrawal syndrome | Leave a comment

Antidepressants and suicide among young women in Sweden 1999-2013

The evidence against A/Ds just keeps mounting. http://content.iospress.com/articles/international-journal-of-risk-and-safety-in-medicine/jrs739

Posted in Benzodiazepine withdrawal syndrome | Leave a comment